# SDR DLM88090604

- Difficulty date: April 2, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141125
- Condition: Bulged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR BULGED AFT CENTER.  REPAIRED WITH DOUBLER PER 52-05D FIG 3 ON NR 203096.
